Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal?? help me

Posted by Jkidd on October 22, 2001, at 15:59:30

In reply to Re: zoloft withdrawal?? help me Jkidd, posted by Mary-Teresa on October 22, 2001, at 14:41:32

The ear ringing comes and goes, but it happens like a brief period of hearing loss (not even a second) actually I guess it sounds more muffled or like your ear is under water, then comes a severe ringing that decreases in a few seconds.
One night I went to bed and couldn't sleep with the side of my head on a pillow and had to have the fan running to try and drown out the ringing in my right ear. It doesn't come as frequent as it used to.
The main thing I am worried about now is my headaches and my eyesight. I think I'd rather have the panic attacks as this unholy CRAP!!
I wish there were a class action against Pfizer for not telling people about the withdrawal. My Dr. said these are not habit forming,
BS if that was true why would we feel like total Crap upon discontinuing them? HUH?
Your body is telling you it needs it, when it actually doesn't!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[81990]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jkidd thread:81958
URL: http://www.dr-bob.org/babble/20011015/msgs/81990.html